# SDR DALA1023393244

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 54,852 hours, 24,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE SEAT ESCAPE PATH EMERGENCY LIGHT AT ROW 22 INOPERATIVE. MX SPLICED A PULLED APART WIRE TOGETHER AND OPS CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
